# SDR USAA2013120400008

- Difficulty date: December 3, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 62,781 hours, 23,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 148N21221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 EXFOLIATION CORROSION ON SERVO STAND BOX SUPPORT LOWER CHORD AT BS 1860, BL 0.  REPAIRED SERVO STAND BOX SUPPORT LOWER CHORD AT BS 1860, B L0 IAW EA 505777 & 505775 & B757 SRM 51-40-02-0G.
